Advanced Search
MyIDEAS: Login

Yichun Chi

Contents:

This is information that was supplied by Yichun Chi in registering through RePEc. If you are Yichun Chi , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: Yichun
Middle Name:
Last Name: Chi
Suffix:

RePEc Short-ID: pch1003

Email:
Homepage: https://sites.google.com/site/yichunchi/
Postal Address:
Phone:

Affiliation

China Institute for Actuarial Sciences
Central University of Finance and Economics (CUFE)
Location: Beijing, China
Homepage: http://www.cias.edu.cn/
Email:
Phone:
Fax:
Postal:
Handle: RePEc:edi:iacufcn (more details at EDIRC)

Works

as in new window

Articles

  1. Chi, Yichun & Tan, Ken Seng, 2013. "Optimal reinsurance with general premium principles," Insurance: Mathematics and Economics, Elsevier, vol. 52(2), pages 180-189.
  2. Chi, Yichun & Weng, Chengguo, 2013. "Optimal reinsurance subject to Vajda condition," Insurance: Mathematics and Economics, Elsevier, vol. 53(1), pages 179-189.
  3. Chi, Yichun, 2012. "Optimal reinsurance under variance related premium principles," Insurance: Mathematics and Economics, Elsevier, vol. 51(2), pages 310-321.
  4. Chi, Yichun & Lin, X. Sheldon, 2011. "On the threshold dividend strategy for a generalized jump-diffusion risk model," Insurance: Mathematics and Economics, Elsevier, vol. 48(3), pages 326-337, May.
  5. Chi, Yichun, 2010. "Analysis of the expected discounted penalty function for a general jump-diffusion risk model and applications in finance," Insurance: Mathematics and Economics, Elsevier, vol. 46(2), pages 385-396, April.
  6. Chi, Yichun & Jaimungal, Sebastian & Lin, X. Sheldon, 2010. "An insurance risk model with stochastic volatility," Insurance: Mathematics and Economics, Elsevier, vol. 46(1), pages 52-66, February.
  7. Chi, Yichun & Yang, Jingping & Qi, Yongcheng, 2009. "Decomposition of a Schur-constant model and its applications," Insurance: Mathematics and Economics, Elsevier, vol. 44(3), pages 398-408, June.

Statistics

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Corrections

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Yichun Chi should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.